×

zbMATH — the first resource for mathematics

\(K\)-theory and stable algebra. (English) Zbl 0248.18025

MSC:
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
19B14 Stability for linear groups
13D15 Grothendieck groups, \(K\)-theory and commutative rings
16E20 Grothendieck groups, \(K\)-theory, etc.
20G35 Linear algebraic groups over adèles and other rings and schemes
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. Artin,Geometric Algebra, Interscience, no 3 (1957). · Zbl 0077.02101
[2] M. Atiyah andF. Hirzebruch, Vector bundles and homogeneous spaces,Proc. Sympos. Pure Math., Amer. Math. Soc., vol.3 (1961), 7–38. · Zbl 0108.17705
[3] M. Auslander andO. Goldman, Maximal orders,Trans. Am. Math. Soc.,97 (1960), 1–24. · Zbl 0117.02506
[4] ——, The Brauer group of a commutative ring,Trans. Am. Math. Soc.,97 (1960), 367–409. · Zbl 0100.26304
[5] H. Bass, Projective modules over algebras,Ann. Math.,73 (1961), 532–542. · Zbl 0113.26003
[6] —, Big projective modules are free,Ill. Journ. Math. (to appear). · Zbl 0115.26003
[7] —,A. Heller andR. Swan, The Whitehead group of a polynomial extension,Publ. math. I.H.E.S., no 22, Paris (1964). · Zbl 0248.18026
[8] —— andS. Schanuel, The homotopy theory of projective modules,Bull. Am. Math. Soc.,68 (1962), 425–428. · Zbl 0108.26402
[9] A. Borel andHarish-Chandra, Arithmetic subgroups of algebraic groups,Ann. of Math.,75 (1962), 485–535. · Zbl 0107.14804
[10] —— andJ.-P. Serre, Le théorème de Riemann-Roch (d’après Grothendieck),Bull. Soc. Math. de France,86 (1958), 97–136. · Zbl 0091.33004
[11] N. Bourbaki,Algèbre, liv. II, chap. 8: “ Modules et anncaux semi-simples {”, Actualités Sci. Ind.,1261, Hermann (1958).}
[12] —,Algèbre commutative, chap. 1–2, Actualités Sci. Ind.,1290, Hermann (1961).
[13] J. Brenner, The linear homogeneous group, III,Ann. Math.,71 (1960), 210–223. · Zbl 0103.26302
[14] H. Cartan andS. Eilenberg,Homological Algebra, Princeton (1956). · Zbl 0075.24305
[15] C. Chevalley,L’arithmétique dans les algèbres de matrices, Actualités Sci. Ind.,323 (1936), Paris. · Zbl 0014.29006
[16] C. W. Curtis andI. Reiner,Representation theory of finite groups and associative algebras, Wiley, New York (1962).
[17] J. Dieudonné, Les déterminants sur un corps non commutatif,Bull. Soc. Math. France,71 (1943), 27–45. · Zbl 0028.33904
[18] M. Eichler, Über die Idealklassenzahl total definiter Quaternionenalgebren,Math. Zeit.,43 (1937), 102–109. · JFM 63.0093.02
[19] ——, Über die Idealklassenzahl hyperkomplexer Systeme,Math. Zeit.,43 (1937), 481–494. · JFM 64.0085.01
[20] S. Endô, Projective modules over polynomial rings (to appear).
[21] P. Gabriel, Des catégories abéliennes,Bull. Soc. Math. France,90, (1962), 323–448.
[22] A. Grothendieck etJ. Dieudonné, Éléments de géométrie algébrique, I,Publ. math. I.H.E.S., no 4, Paris (1960).
[23] H. Hasse,Zahlentheorie, Berlin, Akademie-Verlag (1949).
[24] W. Klingenberg, Die Struktur der linearen Gruppen über einem nichtkommutativen lokalen Ring,Archiv der Math.,13 (1962), 73–81. · Zbl 0106.25203
[25] ——, Orthogonalen Gruppen über lokalen Ringen,Amer. Jour. Math.,83 (1961), 281–320. · Zbl 0100.03004
[26] K. Morita, Duality for modules...,Science Reports Tok. Kyoiku Daigaku, sect. A,6 (1958).
[27] C. S. Seshadri, Triviality of vector bundles over the affine space K2,Proc. Nat. Acad. Sci. U.S.A.,44 (1958), 456–458. · Zbl 0081.26603
[28] J.-P. Serre, Faisceaux algébriques cohérents,Ann. Math.,61 (1955), 197–278. · Zbl 0067.16201
[29] —, Modules projectifs et espaces fibrés à fibre vectorielle,Sém. Dubreil (1957–58), no 23.
[30] —,Algèbre locale; multiplicités (rédigé parP. Gabriel), Coll. de France (1957–58).
[31] C. L. Siegel, Discontinuous groups,Ann. Math.,44 (1943), 674–689. · Zbl 0061.04504
[32] R. W. Swan, Induced representations and projective modules,Ann. Math.,71 (1960), 552–578. · Zbl 0104.25102
[33] ——, Projective modules over group rings and maximal orders,Ann. Math.,76 (1962), 55–61. · Zbl 0112.02702
[34] ——, Vector bundles and projective modules,Trans. Am. Math. Soc.,105 (1962), 264–277. · Zbl 0109.41601
[35] S. Wang, On the commutator group of a simple algebra,Amer. Jour. Math.,72 (1950), 323–334. · Zbl 0040.30302
[36] J. H. C. Whitehead, Simple homotopy types,Amer. Jour. Math.,72 (1950), 1–57. · Zbl 0040.38901
[37] H. Zassenhaus, Neue Beweis der Endlichkeit der Klassenzahl...,Abh. Math. Sem. Univ. Hamburg,12 (1938), 276–288. · JFM 64.0965.01
[38] G. Higman, The units of group rings,Proc. Lond. Math. Soc.,46 (1940), 231–248. · Zbl 0025.24302
[39] J.-P. Serre,Cohomologie galoisienne, cours au Collège de France, 1962–63, notes polycopiées.
[40] H. Bass, M. Lazard etJ.-P. Serre, Sous-groupes d’indice fini dansSL(n,Z),Bull. Am. Math. Soc. (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.